MathSciNet Relay Station
MathSciNet bibliographic data
MR1003580 (90h:55027) 55S10
Lannes, Jean; Schwartz, Lionel Sur la structure des $A$-modules instables injectifs. (French) [On the structure of injective unstable $A$-modules] Topology 28 (1989), no. 2, 153–169.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement